# SDR SWIA201126954

- Difficulty date: July 25, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 12,648 hours, 7,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT NOT ILLUMINATING.  (FLT 4802)  RELAMPED EMERGENCY LIGHT.
